Varieties of nilpotent elements for simple Lie algebras I:Good primes

Benson, David J. and Bergonio, Phil and Boe, Brian D. and Chastkofsky, Leonard and Cooper, Bobbe and Guy, G. Michael and Hyun, Jo Jang and Jungster, Jerome and Matthews, Graham and Mazza, Nadia and Nakano, Daniel K. and Platt, Kenyon (2004) Varieties of nilpotent elements for simple Lie algebras I:Good primes. Journal of Algebra, 280 (2). pp. 719-737. ISSN 0021-8693

Full text not available from this repository.


Let G be a simple algebraic group over k = ℂ, or F̄p where p is good. Set g = Lie G. Given r ∈ ℕ and a faithful (restricted) representation ρ: g → gl(V), one can define a variety of nilpotent elements Nr,ρ(g) = {x ∈ g: ρ(x)r = 0}. In this paper we determine this variety when ρ is an irreducible representation of minimal dimension or the adjoint representation.

Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2602
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 128619
Deposited By: ep_importer_pure
Deposited On: 29 Oct 2018 09:22
Refereed?: Yes
Published?: Published
Last Modified: 10 Jun 2019 17:17

Actions (login required)

View Item View Item